# SDR USAA002114

- Difficulty date: October 24, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLEVIS LUG CORRODED .007 INCH DEEPEST AREA, RIGHT HORIZ STAB CENTER SECTION BOTTOM AFT CLEVIS BONE.  REAMED, SPOTFACED AND CHAMFERED CLEVIS LUG WITHIN THE LIMITS IN SRM 55-10-10.  OVERSIZE MANUFACTURED.  (M)
